# SDR SWAA2021080576647

- Difficulty date: May 9, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 120DF UPPER SURFACE EDGES HAVE CORROSION / EVALUATED CORROSION DAMAGE ON FWD CARGO COMPT FLOOR PANEL 120DF UPPER SURFACE EDGES-FOUND DAMAGE IS OVER THE 20' MAXIMUM ALLOWABLE DAMAGE-REPLACED WITH NEW FLOOR PANEL 120DF P/N 453A1610-20 IAW BOEING P/L 453A1610 REV T AND IPC 25-52-10-17; TO BE INSTALLED ON SA-M 565S PANEL CLOSE CARD WN0688 ATAG
